Volume 66, Number 5, June 2004
|Page(s)||617 - 623|
|Published online||01 May 2004|
A nonlinear geometric equation related to electrodynamics
Department of Mathematics, Shanghai Jiao Tong University - Shanghai 200030, PRC
Accepted: 2 April 2004
We introduce a nonlinear geometric equation (NGE) related to electrodynamics, which governs the time-like extremal surfaces in -dimensional Minkowski space. We study some interesting properties enjoyed by the NGE, and present an explicit exact representation, involving two independent arbitrary functions, of general solution. Finally, we discuss the mechanism of the formation of singularities of the NGE.
PACS: 02.30.Jr – Partial differential equations / 03.50.De – Classical electromagnetism, Maxwell equations / 03.50.-z – Classical field theories
© EDP Sciences, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.